# SDR SWAA100765

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 73,012 hours, 66,588 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CRACKED AT BS 480, BETWEEN STR 13L TO STR 14L.  REPAIRED SHEAR TIE PER ER.
